# SDR VNAA0003001

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 8160121
- Condition: Malfunctioned
- Location: Right
- Part time: 9,071 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE TAKING THE RUNWAY, THE CREW RECEIVED SEVERAL CAS MESSAGES.  AFTER CLEARING THE RUNWAY THE CREW CONTACTED MAINTENANCE CONTROL AND WERE INSTRUCTED TO DE-SELECT THE RIGHT HAND STARTER GENERATOR.  THE CAS MESSAGES CLEARED.  THE CREW THEN RESUMED NORMAL OPERATIONS AND FLIGHT 4124 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT FURTHER INCIDENT.
